# SDR IPXA2019012438276

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,227 hours, 11,706 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A HOT OIL SMELL REMAINS STRONG IN COCKPIT. R&R'D COALESCER BAGS ON 1, 2 & 3, PACKS PERFORMED ENGINE RUN ALL THREE ENGINES SUSPECT OIL CONTAMINATION NR 2 PNEUMATIC DUCT DUE TO APU OIL LEAK. FOB PRIOR TO ENGINE RUN, 111200. REF AMM 21-54-05-201
